Ageev, O. N.: Spectral rigidity of group actions: applications to the case gr<t,s; ts=st²>. In: Proceedings of the American Mathematical Society 134, 5, 1331-1338 (2006).
Ageev, O. N.: The homogeneous spectrum problem in ergodic theory. In: Inventiones Mathematicae 160, 2, 417-446 (2005).
Ageev, O. N.: On asymmetry of the future and the past for limit self-joinings. In: Proceedings of the American Mathematical Society 131, 7, 2053-2062 (2003).
Ageev, O. N.: On the genericity of some nonasymptotic dynamic properties. In: Uspekhi Matematicheskikh Nauk 58, 1, 177-178 (2003).
Ageev, O. N.: A typical dynamical system is not simple or semisimple. In: Ergodic Theory and Dynamical Systems 23, 6, 1625-1636 (2003).
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.